# SDR CALA2013122693909

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 42,704 hours, 17,540 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2788AB04
- Part serial: 88
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT ACP 2 INOPERATIVE.  ACP 2 VHF 1 LIGHT COVER BROKEN.  REPLACED FIRST OFFICER`S ACP, OPERATIONS CHECKED GOOD.
